# SDR FDEA201812153504

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,124 hours, 42,581 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S SLIDING WINDOW WILL NOT LATCH. CLEANED AND LUBE LATCHING MECHANISM, OPS TEST OK. CMM 56-11-51.
